# SDR AALA20100330DFW01

- Difficulty date: March 29, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 28,760 hours, 4,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT CLOSEST TO AFT CARGO DOOR INOPERATIVE.  REPLACED LAMP AT RIGHT AFT SLIDE LIGHT.  OPS CHECKED NORMAL.
